# SDR TRAX200600303

- Difficulty date: May 31, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 7,881 hours, 6,724 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bsd 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B 484 IS CRACKED.  CUTAWAY DAMAGED FLANGE IAW REO 601R-53-41-059.  REF NDT OF CUTOUT ON W/C 237.  DEBURR CUT, ALODINE, PRIME/TOPCOAT CUTLINE.  MADE NEW CLIP.  LOCATE HOLES, DEBURR ALL, TOUCHUP ALODINE,  PRIME/TOPCOAT.  INSTALLED NEW CLIP IN WET WITH SOLID RIVETS/HI-LITE PINS, PRIME/TOPCOAT FASTENERS.  APPLIED DYNATROL CORROSIVE/WATER INHIBITING COMPOUND TO REWORK AREA.  REWORK DONE IAW REO 601R-53-41-059. (CLOSED)
